MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ABS LINEDRAW DRY HEPARIN; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX ABS LINEDRAW DRY HEPARIN; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4043E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the filter cap for the blood gas syringes leaks blood after sampling.The event date is 20-jan-2025.There was patient involvement.There has been no report of patient harm.
 
Additional Manufacturer Narrative
Correction: this file was originally incorrectly filed under registration number mrn 1217052-2025-00035.The date of that submission was 11-feb-2025.Investigation results: received four devices, the customer also provided pictures of the reported issue.Evaluation of the provided photos shows that a bloodlike substance exceeded the maximum allowance of 0.06" and traveled to the collar of the filter-pro.The problem could not be replicated with the returned samples.The samples passed the acceptance criteria.Functional test shows that the dyed liquid did not exceed the maximum allowance of 0.06" liquid through the filter-pro.The problem could not be replicated with the returned samples.Based on the results of this investigation the complaint could not be confirmed.Dhr's review found no discrepancies or anomalies relevant to the complaint.In process, the product was inspected for filter-pro glue to be visible around entire outside edge of filter, and damage to component that compromises function.No anomalies were noted.

Brand Name
PORTEX ABS LINEDRAW DRY HEPARIN
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22204037
Report Number3012307300-2025-07031
Device Sequence Number7723041
Product Code JKA
UDI-Device Identifier20351688039191
UDI-Public(01)20351688039191(17)270731(10)6034882
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4043E
Device Lot Number6034882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown